# SDR SWIA200412893

- Difficulty date: February 13, 2004
- Submitted: February 21, 2004
- Operation: Air carrier
- Aircraft: N438SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7574
- Aircraft time: 6,328 hours, 4,871 cycles
- System (JASC): 2760 · Drag Control System
- Part: Pcu
- Part number: 270007
- Part serial: MAL3657
- Condition: Malfunctioned
- Location: Rt Spoileron
- Part time: 1,443 hours, 1,099 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: D

## Discrepancy

SPOILERONS FAULT STATUS MSG ON TAXI.  PULLED CB`S PER MAINTENANCE CONTROL, NO EFFECT.  RETURNED TO GATE.  REMOVED AND REPLACED RIGHT OUTBOARD SPOILERON PCU IAW 27-61-01 CRJ MM.  OPS CHECK GOOD.  NO LEAKS NOTED AT THIS TIME.
